MathSciNet Relay Station
MathSciNet bibliographic data
MR146078 02.70
Sacks, Gerald E. On the degrees less than 0ʹ. Ann. of Math. (2) 77 1963 211–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement